Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

What is the treatment hair loss problem in front side of scalp?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2609 Questions
I have a hair loss problem.Yeah its genetic but not like my father who had a patch in a center of scalp.I have hair loss at the front side of the scalp. My hairs are thin, gray with a dandruff and flakes are always present on my scalp though I wash it daily. I use a shampoo cum conditioner which was suggest by homeopathist. I have also taken treatment from Dermatologist who gave me a Mintop hair solution 10%. Its 3rd bottle 60ml am using it now. I want to fill those front side scalp gap with a hair. So please suggest for the same and do the needful.
Posted Sat, 15 Feb 2014 in Hair Loss
Answered by Dr. Geetika Paul 8 hours later
Brief Answer: Make pattern hair loss Detailed Answer: Hi XXXXXXX I understand your concern regarding your skin problem and I hope I am able to help you in the same. You are a case of male pattern baldness and you do have a strong family history of the same. Can you please click a close up picture of the front of scalp so that I can have a look at the present status of the hair loss. You can upload the pictures here on this page or you can mail them at YYYY@YYYY with heading as ref to Dr Geetika Paul. Also please tell if you have been taking any oral drugs for the same as well. Dr Geetika Paul
Above answer was peer-reviewed by
Follow-up: What is the treatment hair loss problem in front side of scalp? 1 hour later
Yes I did took a oral drug but later I found it has some side effect mainly on sperm counts. I got this information from internet. Atleast I took 50 tablets. Now am not taking any.
Answered by Dr. Geetika Paul 1 hour later
Brief Answer: Male pattern hair loss Detailed Answer: Hi again I have seen the pictures. You surely have a receded frontal hairline with loss of hair. Now since you have a history of male pattern hair loss, it is very important for you to take the treatment regularly. You are already using minoxidil 10percent lotion. I would advise you to continue using the same. You need to apply one ml to the affected area twice a day. In addition, take oral biotin 10 mg tablets once a day. You can use an anti dandruff shampoo like scalpe shampoo twice a week. It is very important for you to understand that once we start treatment for this type of hair loss, it takes atleast a minimum of three months of regular treatment to stop any further hair loss. And then again it might take three months or more to recover any lost hair. So presently you just need to continue with the treatment without any gap. Also you should know that further hair fall will surely stop with regular treatment but regarding the hair which are already lost, whether we will regain it or not, this we can find only with regular treatment. Now you must have taken tablet finasteride earlier. Although it is a very good treatment option for your condition with good results but it does have some side effects like impotence or affect on sperms but these side effect are very very rare. A very small percentage of people get these side effects and in them also, the side effect are reversible in nature. So it is upto you to take this tablet or not. Hope that answers your query Please ask if you need any further clarifications Dr Geetika Paul
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor